On the speed of adjustment in ESTAR models when allowance is made for bias in estimation

Paya, I and Peel, D (2006) On the speed of adjustment in ESTAR models when allowance is made for bias in estimation. Economics Letters, 90 (2). pp. 272-277. ISSN 0165-1765

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Economics Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
ID Code:
44297
Deposited By:
Deposited On:
11 Jul 2011 18:13
Refereed?:
No
Published?:
Published
Last Modified:
01 Jan 2020 07:26